# SDR CWQA2018102900000

- Difficulty date: October 25, 2018
- Submitted: October 29, 2018
- Operation: Air carrier
- Aircraft: N809TD
- Make and model: Emb EMB-135BJ
- Aircraft serial: 14500809
- Aircraft time: 8,614 hours, 4,463 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 8152403
- Part serial: 200402017
- Condition: Failed
- Location: Ac Bay
- Part time: 8,614 hours, 4,463 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, P
- Precautionary procedure: B, A

## Discrepancy

DURING CLIMB JUST BEFORE FL190 CREW NOTICED A WHITE SMOKE FILLING THE CABIN. CHECK LIST FOLLOWED, SMOKE EVACUATION PROCEDURE, EMERGENCY DESCENT WAS PERFORMED, EMERGENCY DECLARED, AND UNSCHEDULED LANDING AT ALTERNATE AIRPORT PERFORMED WITHOUT INCIDENT. MAINTENANCE EVALUATION FOUND NR 1 AIR CYCLE MACHINE AS CAUSE AND SOURCE OF WHITE SMOKE. ACM WAS REMOVED AND REPLACED. P/N 815240-3 S/N OFF 200402017 S/N ON 200005248.
